ResearcherID Thomson Reuters  

Shen, Jie
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: P-4151-2016
E-mail:
URL: http://www.researcherid.com/rid/P-4151-2016
Subject: Mathematics
Keywords: numerical analysis,; scientific computing and numerical simulation; computational fluid dyanmics; computational material science; spectral methods
ORCID: http://orcid.org/0000-0002-4885-5732
My Institutions (more details)
Primary Institution:
Sub-org/Dept: mathematics
Role:
Past Institutions: University of Central Florida; Indiana University; Penn State University
My URLs: http://www.math.purdue.edu/~shen/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  18  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A stable scheme and its convergence analysis for a 2D dynamic Q-tensor model of nematic liquid crystals
 Author(s): Cai, Yongyong; Shen, Jie; Xu, Xiang
 Source: Mathematical Models & Methods in Applied Sciences Volume: 27 Issue: 8 Pages: 1459-1488 Published: 2017
 Times Cited: 0
 DOI: 10.1142/s0218202517500245
added
01-Aug-17
2.  Title: Approximations on SO(3) by Wigner D-matrix and Applications
 Author(s): Jie Shen; Jie Xu; Pingwen Zhang
 Source: Journal of Scientific Computing Published: 2017
 DOI: 10.1007/s10915-017-0515-7
added
25-Oct-17
3.  Title: Efficient and accurate numerical schemes for a hydro-dynamically coupled phase field diblock copolymer model
 Author(s): Cheng, Qing; Yang, Xiaofeng; Shen, Jie
 Source: Journal of Computational Physics Volume: 341 Pages: 44-60 Published: 2017
 Times Cited: 1
 DOI: 10.1016/j.jcp.2017.04.010
added
01-Aug-17
4.  Title: Highly Accurate Pseudospectral Approximations of the Prolate Spheroidal Wave Equation for Any Bandwidth Parameter and Zonal Wavenumber
 Author(s): Alici, H.; Shen, J.
 Source: Journal of Scientific Computing Volume: 71 Issue: 2 Pages: 804-821 Published: 2017
 Times Cited: 0
 DOI: 10.1007/s10915-016-0321-7
added
01-Aug-17
5.  Title: Hybrid Spectral Element Method for Fractional Two-Point Boundary Value Problems
 Author(s): Sheng, Changtao; Shen, Jie
 Source: Numerical Mathematics-Theory Methods and Applications Volume: 10 Issue: 2 Pages: 437-464 Published: 2017
 Times Cited: 0
 DOI: 10.4208/nmtma.2017.s11
added
01-Aug-17
6.  Title: Laguerre Functions and Their Applications to Tempered Fractional Differential Equations on Infinite Intervals
 Author(s): Sheng Chen; Jie Shen; Li-Lian Wang
 Source: Journal of Scientific Computing Published: 2017
 DOI: 10.1007/s10915-017-0495-7
added
25-Oct-17
7.  Title: NUMERICAL ANALYSIS AND SIMULATION FOR A GENERALIZED PLANAR GINZBURG-LANDAU EQUATION IN A CIRCULAR GEOMETRY
 Author(s): Colbert-Kelly, S.; McFadden, G. B.; Phillips, D.; et al.
 Source: Communications in Mathematical Sciences Volume: 15 Issue: 2 Pages: 329-357 Published: 2017
 Times Cited: 0
 DOI: 10.4310/CMS.2017.v15.n2.a3
added
15-Apr-17
8.  Title: Spectral element method with geometric mesh for two-sided fractional differential equations
 Author(s): Zhiping Mao; Jie Shen
 Source: Advances in Computational Mathematics Published: 2017
 DOI: 10.1007/s10444-017-9561-9
added
25-Oct-17
9.  Title: Unconditionally stable Gauge–Uzawa finite element schemes for incompressible natural convection problems with variable density
 Author(s): Jilian Wu; Jie Shen; Xinlong Feng
 Source: Journal of Computational Physics Volume: 348 Pages: 776--789 Published: 2017
 Times Cited: 0
 DOI: 10.1016/j.jcp.2017.07.045
added
25-Oct-17
10.  Title: A decoupled energy stable scheme for a hydrodynamic phase-field model of mixtures of nematic liquid crystals and viscous fluids
 Author(s): Zhao, J.; Yang, X. F.; Shen, J.; et al.
 Source: Journal of Computational Physics Volume: 305 Pages: 539-556 Published: 2016
 Times Cited: 14
 DOI: 10.1016/j.jcp.2015.09.044
added
03-Nov-16
publication(s)  
First Page Previous Page Page   of  18  Go Next Page Last Page
  Sort by:    Results per page: